# SDR DALA13041389232

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 31,183 hours, 21,789 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT F/A WITNESSED SMOKE AND ELECTRICAL ODOR FROM OVERHEAD LAST ROW OF SEATS.  MX FOUND CEILING LIGHT BALLAST FORWARD END AT 37CDE BURNED/SHORTED TO MOUNT SCREW.  R & R BALLAST IAW MM.  OPS CHECKED NORMAL.
